blow my nose blood on muqes
Bloody mucus when you blow your nose can mean many things. It could be from an infection but it could be something as simple as dry air. You can try putting a humidifier in your bedroom, especially if you live where it is cold and you have central forced air heating. Sometimes a dab of petroleum jelly inside the nostrils can help too. You may want to also see your Dr to check for any possible infections. If you are on "blood thinners" like warfarin this can be a sign that your blood is "too thin" or that your INR is too high.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2010 • 1 answer
Blood Disorders - after taking certain medications for a number of years my husband is experiencing?
Posted 10 Jan 2014 • 1 answer
Posted 1 Nov 2014 • 1 answer
Posted 27 Dec 2014 • 1 answer
Blood Disorders - will raising my dose of gabapentin for one day significantly effect my INR and is?
Posted 17 Apr 2015 • 1 answer